MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 BI MENTUM PFRK PE LINER 28 49; BI MENTUM LINER

DEPUY ORTHOPAEDICS, INC. 1818910 BI MENTUM PFRK PE LINER 28 49; BI MENTUM LINER
Model Number BI-MENTUM PE Liner 28 / 49
Health Effect - Clinical Code Pain (1994)
Date of Event 04/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised due to pain.Doi: unknown.Dor: (b)(6) 2022.Affected side: unknown hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).

Brand Name
BI MENTUM PFRK PE LINER 28 49
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
MDR Report Key14304011
Report Number1818910-2022-50024
Device Sequence Number11960822
Product Code LPH
UDI-Device Identifier03662200015658
UDI-Public03662200015658
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2022
Report Date (Section F) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE Liner 28 / 49
Device Catalogue NumberDS10014928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/19/2022
Date Report to Manufacturer05/05/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/05/2022